# SDR AALA201807109006

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 9,765 hours, 3,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD RIGHT PASSENGER DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. SERVICED EMERGENCY CYLINDER ACCUMULATOR PER MM 52-10-00.
